pediatrician-icon
Fever after vaccination
My son was vaccinated with Typhoid conjugate 2 and megincocal 2 two days ago. He has fever around 101 today, is this vaccination fever or can it be anything else as well
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't think so... Need to consult for fever
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Generally these two vaccines are not associated with fever..so if fever persists beyond three days or any other symptoms do consult pediatrician to decide further
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Could be because of vaccine Document the fever Keep charting
Next Steps
You can give paracetamol syrup for fever
Health Tips
Get consultation with Doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.